Alert archive / Wyoming / Red Flag Warnings in 2019
Red Flag Warning 36, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Oct 12, 2019, 1:48 PM MDT. It took effect at Oct 13, 2019, 9:31 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2019, 1:48 PM MDT (19:48 UTC)
- In effect from
- Oct 13, 2019, 9:31 AM MDT
- Expired
- Oct 13, 2019, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
892 WWUS85 KCYS 121948 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 148 PM MDT Sat Oct 12 2019 ...RED FLAG WARNING FOR FWZ 304 TODAY THROUGH 7 PM FOR GUSTY WINDS AND LOW HUMIDITY... WYZ304-131200- /O.NEW.KCYS.FW.W.0036.191013T1700Z-191014T0100Z/ /O.NEW.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ /O.CON.KCYS.FW.W.0035.000000T0000Z-191013T0100Z/ Southwest Carbon County- 148 PM MDT Sat Oct 12 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 304... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FWZ 304... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WIND AND LOW HUMIDITY FWZ 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MDT Sunday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Monday morning through Monday evening. * AFFECTED AREA...Fire weather zone 304. * WIND...West to southwest winds 20 to 25 mph sustained with gusts to 40 mph. Similar windspeeds can be expected both Sunday and Monday afternoon. * HUMIDITY...Afternoon humidity falling to 10 percent this afternoon. Similar humidity can be expected both Sunday and Monday afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ303-306-131200- /O.NEW.KCYS.FW.W.0036.191013T1700Z-191014T0100Z/ /O.NEW.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Upper North Platte River Basin- 148 PM MDT Sat Oct 12 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR FOR GUSTY WEST WIND AND LOW HUMIDITY FWZ 303 and 306... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WEST WIND AND LOW HUMIDITY FWZ 303 and 306... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MDT Sunday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Monday morning through Monday evening. * AFFECTED AREA...Fire weather zone 303.Fire weather zone 306. * WIND...West to southwest wind of 20 to 25 mph sustained with gusts to 35 mph. Similar windspeeds are expected Monday. * HUMIDITY...Afternoon humidity falling to 10 to 13 percent. Similar humidity expected Monday afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ309-131200- /O.NEW.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ South Laramie Range/Medicine Bow NF- 148 PM MDT Sat Oct 12 2019 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WEST WIND AND LOW HUMIDITY FOR FWZ 309... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Monday morning through Monday evening. * AFFECTED AREA...Fire weather zone 309. * WIND...West winds of 20 to 25 mph sustained with gusts to 35 mph. * HUMIDITY...Afternoon humidity 10 to 13 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
5 follow-up statements
420 WWUS85 KCYS 130103 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 703 PM MDT Sat Oct 12 2019 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER PORTIONS OF CARBON COUNTY THROUGH MONDAY... WYZ304-131200- /O.EXP.KCYS.FW.W.0035.000000T0000Z-191013T0100Z/ /O.CON.KCYS.FW.W.0036.191013T1700Z-191014T0100Z/ /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ Southwest Carbon County- 703 PM MDT Sat Oct 12 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 304... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 304... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 304... * WIND...West to southwest 15 to 20 MPH with gusts up to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ303-306-131200- /O.CON.KCYS.FW.W.0036.191013T1700Z-191014T0100Z/ /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Upper North Platte River Basin- 703 PM MDT Sat Oct 12 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 306... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MDT Sunday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Monday morning through Monday evening. * WIND...West to southwest 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ309-131200- /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ South Laramie Range/Medicine Bow NF- 703 PM MDT Sat Oct 12 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 309... * WIND...West 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
218 WWUS85 KCYS 130910 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 310 AM MDT Sun Oct 13 2019 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER PORTIONS OF CARBON, ALBANY, AND LARAMIE COUNTIES THROUGH MONDAY... WYZ303-304-306-132300- /O.CON.KCYS.FW.W.0036.191013T1700Z-191014T0100Z/ /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 310 AM MDT Sun Oct 13 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITES FOR FIRE WEATHER ZONES 303, 304, AND 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303, 304, AND 306... * WIND...West to southwest 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ308-132300- /O.EXA.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ Laramie Valley/Shirley Basin- 310 AM MDT Sun Oct 13 2019 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 308... * WIND...West to southwest 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ309-132300- /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ South Laramie Range/Medicine Bow NF- 310 AM MDT Sun Oct 13 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... * FOR FIRE WEATHER ZONE 309. * WIND...West 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
118 WWUS85 KCYS 131531 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 931 AM MDT Sun Oct 13 2019 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER PORTIONS OF CARBON, ALBANY, AND LARAMIE COUNTIES THROUGH MONDAY... WYZ309-132345- /O.EXB.KCYS.FW.W.0036.191013T1531Z-191014T0100Z/ /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ South Laramie Range/Medicine Bow NF- 931 AM MDT Sun Oct 13 2019 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITES FOR FIRE WEATHER ZONES 303, 304, AND 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect until 7 PM MDT this evening. * FOR FIRE WEATHER ZONE 309. * WIND...West 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ303-304-306-132345- /O.EXT.KCYS.FW.W.0036.191013T1531Z-191014T0100Z/ /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 931 AM MDT Sun Oct 13 2019 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITES FOR FIRE WEATHER ZONES 303, 304, AND 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITES FOR FIRE WEATHER ZONES 303, 304, AND 306... * WIND...West to southwest 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ308-132345- /O.CON.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ Laramie Valley/Shirley Basin- 931 AM MDT Sun Oct 13 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 308... * WIND...West to southwest 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
482 WWUS85 KCYS 131929 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 129 PM MDT Sun Oct 13 2019 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY FOR MUCH OF SOUTHEAST WYOMING ALONG AND WEST OF THE LARAMIE RANGE THROUGH MONDAY... WYZ303-304-306-309-141200- /O.UPG.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ /O.NEW.KCYS.FW.W.0037.191014T1700Z-191015T0100Z/ /O.CON.KCYS.FW.W.0036.000000T0000Z-191014T0100Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- South Laramie Range/Medicine Bow NF- 129 PM MDT Sun Oct 13 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303...304 ...306 AND 309... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303...304...306 AND 309... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MDT Monday. The Fire Weather Watch is no longer in effect. * FOR FIRE WEATHER ZONES 303...304...306 AND 309. * WIND...West 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ308-141200- /O.UPG.KCYS.FW.A.0027.191014T1700Z-191015T0100Z/ /O.NEW.KCYS.FW.W.0037.191014T1700Z-191015T0100Z/ Laramie Valley/Shirley Basin- 129 PM MDT Sun Oct 13 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY FOR GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 308... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MDT Monday. The Fire Weather Watch is no longer in effect. * FOR FIRE WEATHER ZONE 308. * WIND...West 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ305-141200- /O.NEW.KCYS.FW.W.0037.191014T1700Z-191015T0100Z/ Sierra Madre Range/Medicine Bow NF- 129 PM MDT Sun Oct 13 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY BELOW 8000 FEET FOR FIRE WEATHER ZONE 305... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM MDT Monday. * AFFECTED AREA...Fire weather zone 305. * WIND...West to southwest winds of 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...8 to 12 percent from late morning through the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
486 WWUS85 KCYS 140033 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 633 PM MDT Sun Oct 13 2019 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY FOR MUCH OF SOUTHEAST WYOMING ALONG AND WEST OF THE LARAMIE RANGE MONDAY... WYZ303-304-306-309-141200- /O.EXP.KCYS.FW.W.0036.000000T0000Z-191014T0100Z/ /O.CON.KCYS.FW.W.0037.191014T1700Z-191015T0100Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- South Laramie Range/Medicine Bow NF- 633 PM MDT Sun Oct 13 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY FOR FIRE WEATHER ZONES 303...304...306 AND 309... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 303...304... 306 AND 309... The National Weather Service in Cheyenne has expired the Red Flag Warning this evening. However, the Red Flag Warning for Monday remains in effect. * FOR FIRE WEATHER ZONES 303...304...306 AND 309. * WIND...West 15 to 20 MPH with gusts to 35 MPH. * HUMIDITY...As low as 10 percent in the afternoon. * IMPACTS...any fires that develop may spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ305-308-141200- /O.CON.KCYS.FW.W.0037.191014T1700Z-191015T0100Z/ Sierra Madre Range/Medicine Bow NF-Laramie Valley/Shirley Basin- 633 PM MDT Sun Oct 13 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT MONDAY BELOW 8000 FEET FOR FIRE WEATHER ZONE 305... * AFFECTED AREA...Fire weather zone 305. * WIND...West to southwest winds of 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...8 to 12 percent from late morning through the afternoon. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 12, 11:19 AM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, Oct 12, 11:19 AM MDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1119 AM MDT Sat Oct 12 2019 .UPDATE... Issued at 1117 AM MDT Sat Oct 12 2019 Cow Creek RAWS site in southwest Carbon County getting real close to Red Flag conditions at 11 AM this morning. Decided to issue a Red Flag Warning for the remainder of this afternoon. Updates have been sent. Looking into Sunday...likely going to need further fire headlines. Will issue with the afternoon package. Conditions likely to continue into Monday. && .SHORT TERM...(Today and tonight) Issued at 300 AM MDT Sat Oct 12 2019 Conditions early this morning are cool as widespread 20s and 30s over southeast Wyoming and western Nebraska with southwest to northwest winds. The downsloping near KCYS is likely aiding in greater realized temperatures given the low dewpoints and dry air remaining in place. A large closed cyclonic occlusion is occurring across the Northern Plains with the only peripheral impact being the continued dry air advection. H7 temperatures will increase some 5C degrees leading to more seasonable temperatures today. .LONG TERM...(Sunday through Friday) Issued at 300 AM MDT Sat Oct 12 2019 Looking ahead, the main hazard highlight will remain centered on elevated fire weather conditions as boundary layer moisture is xeric in the afternoons through Wednesday. Shortwave H5 ridging in the High Plains Sunday transitioning quickly to southwest flow & troughing on Monday will tighten the low-lvl height gradient to maximize combination of higher winds and lower humidity. See additional fire weather section below for more details. Otherwise, the long term forecast will be on the gradual warming trend as temperatures continue to moderate upwards to near average. Will need to closely monitor ensembles as 00Z EC is more in agreement with 00Z GFS on stronger troughing and potential for heightened wintry precipitation chances next weekend. Stay tuned on this evolution for potential impacts as NWP solutions converge on a particular eventuality. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 517 AM MDT Sat Oct 12 2019 VFR conditions expected to persist through the forecast period with late morning winds on the increase at KRWL before picking up at the remaining terminals. Wind gusts will generally remain below 25 knots before diminishing shortly after 00z. && .FIRE WEATHER... Issued at 300 AM MDT Sat Oct 12 2019 Elevated fire weather conditions will expand across Carbon County Sunday to near-critical fire weather conditions on Monday for an even greater area of the high terrain and portions of the High Plains in Wyoming and even southern Nebraska Panhandle. Drier air and warmer temperatures will combine with winds of 15-20 and gusting to 25-30 mph at times with humidity falling into the 15-25% range. Isolated locations could fall to 10 to 15% during the afternoons Monday through Wednesday as well. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...Red Flag Warning until 7 PM MDT this evening for WYZ304. NE...None. && UPDATE...GCC SHORT TERM...JSA LONG TERM...JSA AVIATION...WM FIRE WEATHER...JSA
Hazardous weather outlook, Oct 12, 3:50 AM MDT, 9 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 350 AM MDT Sat Oct 12 2019 NEZ019>021-054-055-WYZ103>119-131000- Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 350 AM MDT Sat Oct 12 2019 This hazardous weather outlook is for portions of western Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Elevated to near-critical fire weather conditions will be possible Monday through Wednesday of this upcoming week due to higher winds and lower humidity. Caution is advised if outdoor burning or prescribed wildfire burns are to be attempted. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-095-096-WYZ101-102-131000- Dawes-Box Butte-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- 350 AM MDT Sat Oct 12 2019 This hazardous weather outlook is for portions of western Nebraska and east central Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 11:05 AM MDT | Red Flag Warning | CYS | 8 hr | |
| Oct 12, 1:48 PM MDT | Fire Weather Watch | CYS | 24 hr |
Nearby
Red Flag Warnings in Wyoming, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.